# SDR CA141120017

- Difficulty date: November 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,466 hours
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R120445
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 33,206 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE WALK AROUND THE PILOT NOTICED A 2 INCH LONG CRACK IN THE LEADING EDGE SKIN ON THE LWS 194. THE CRACK IS VERTICAL IN RELATION TO THE LEADING EDGE AND IS LOCATED AT RIB 6 OF THE LEADING EDGE SECTION. THE LEADING EDGE SECTION WAS REPLACED. LEADING EDGE ASSY.
